# SDR DALA2024062706566

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Heated Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 HEATED SLIDE FITTING 25DH AT DR4 LF AFT INOP. CORRECTIVE ACTION: R/R HEATED SLIDE FITTING PER A330 AMM 52-13-31. (0415330)
